Alert archive / New York / River Flood Warnings in 2022
River Flood Warning 16, NWS Buffalo, NY
NWS Buffalo, NY issued this river flood warning at Feb 23, 2022, 8:36 AM EST for Livingston County, Monroe County, New York. It took effect at Feb 23, 2022, 10:08 AM EST. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2022, 8:36 AM EST (13:36 UTC)
- In effect from
- Feb 23, 2022, 10:08 AM EST
- Expired
- Feb 24, 2022, 2:35 AM EST
- In force
- 16 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Livingston County, NY, Monroe County, NY
The radar
The Buffalo radar (KBUF), 77 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Genesee River at Avon - NEW USGS gage on the old railroad bridge (AVON6). The gauge peaked at 33.16 ft at Feb 23, 2022, 3:00 PM EST.
- Action stage
- 30 ft
- Minor stage
- 33 ft
- Moderate stage
- 37 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04228500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
174
WGUS41 KBUF 231336
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
836 AM EST Wed Feb 23 2022
...The National Weather Service in Buffalo NY has issued a Flood
Warning for the following rivers in New York...
Genesee River At Avon affecting Livingston and Monroe Counties.
For the Genesee River...including Avon and South Rochester...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 700 PM EST.
&&
NYC051-055-240000-
/O.NEW.KBUF.FL.W.0016.220223T1508Z-220224T0000Z/
/AVON6.1.ER.220223T1508Z.220223T1800Z.220223T2100Z.NO/
836 AM EST Wed Feb 23 2022
...FLOOD WARNING IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Genesee River At Avon.
* WHEN...Until this evening.
* IMPACTS...At 33.0 feet, Flood stage, river overflows at many areas
from Geneseo to Scottsville, but mainly in agricultural lands with
little damage to structures.
* ADDITIONAL DETAILS...
- At 8:00 AM EST Wednesday the stage was 32.9 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 33.2 feet this afternoon. It
will then fall below flood stage late this afternoon.
- Flood stage is 33.0 feet.
- Flood History...This crest compares to a previous crest of
33.3 feet on 12/31/1990.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4290 7787 4306 7776 4306 7764 4292 7772
4279 7780 4278 7789
$$
Apffel3 follow-up statements
412
WGUS81 KBUF 231755
FLSBUF
Flood Statement
National Weather Service Buffalo NY
1255 PM EST Wed Feb 23 2022
...The Flood Warning is extended for the following rivers in New
York...
Genesee River At Avon affecting Livingston and Monroe Counties.
For the Genesee River...including Wellsville, Portageville, Mt
Morris Dam, Avon, Rochester, Honeoye Falls...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 100 AM EST.
&&
NYC051-055-240600-
/O.EXT.KBUF.FL.W.0016.000000T0000Z-220224T0600Z/
/AVON6.1.ER.220223T1415Z.220223T1800Z.220224T0000Z.NO/
1255 PM EST Wed Feb 23 2022
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Genesee River At Avon.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 33.0 feet, Flood stage, river overflows at many areas
from Geneseo to Scottsville, but mainly in agricultural lands with
little damage to structures.
* ADDITIONAL DETAILS...
- At 12:00 PM EST Wednesday the stage was 33.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:00 PM EST Wednesday was 33.3 feet.
- Forecast...The river is expected to rise to a crest of 33.5
feet this afternoon. It will then fall below flood stage this
evening.
- Flood stage is 33.0 feet.
- Flood History...This crest compares to a previous crest of
33.4 feet on 03/06/1979.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4290 7787 4306 7776 4306 7764 4292 7772
4279 7780 4278 7789
$$
Apffel883
WGUS81 KBUF 240245
FLSBUF
Flood Statement
National Weather Service Buffalo NY
945 PM EST Wed Feb 23 2022
...The Flood Warning is extended for the following rivers in New
York...
Genesee River At Avon affecting Livingston and Monroe Counties.
Oatka Creek At Garbutt affecting Monroe and Genesee Counties.
Black Creek At Churchville affecting Monroe and Genesee Counties.
Tonawanda Creek At Rapids affecting Erie and Niagara Counties.
...Observed flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in New York...
Tonawanda Creek At Batavia affecting Wyoming, Erie, Niagara and
Genesee Counties.
.Rain and snowmelt led to rising levels on creeks and rivers. Flows
in rivers will increase quickly and reach critical levels.
For the Oatka Creek...including Garbutt...Minor flooding is forecast.
For the Black Creek...including Churchville...Minor flooding is
forecast.
For the Tonawanda Creek...including Batavia...Moderate flooding is
forecast.
For the Tonawanda Creek...including Rapids...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 515 AM EST.
&&
NYC037-055-241445-
/O.EXT.KBUF.FL.W.0020.000000T0000Z-220225T0300Z/
/GRBN6.1.RS.220223T2307Z.220224T0600Z.220224T2100Z.UU/
945 PM EST Wed Feb 23 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oatka Creek At Garbutt.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 6.0 feet, Flood stage, general flooding of
agricultural land begins, some basement flooding in Scottsville
and Garbutt.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Wednesday the stage was 6.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM EST Wednesday was 6.1 feet.
- Forecast...The river is expected to rise to a crest of 6.2
feet just after midnight tonight. It will then fall below
flood stage tomorrow afternoon.
- Flood stage is 6.0 feet.
- Flood History...This crest compares to a previous crest of
6.2 feet on 09/09/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4304 7771 4299 7771 4299 7794 4297 7798
4297 7802 4302 7798
$$
NYC037-055-241445-
/O.EXT.KBUF.FL.W.0018.220224T0245Z-220225T0600Z/
/CHRN6.1.RS.220224T0231Z.220224T1200Z.220225T0000Z.NO/
945 PM EST Wed Feb 23 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Black Creek At Churchville.
* WHEN...From this evening to early Friday morning.
* IMPACTS...At 6.0 feet, Flood stage, more widespread agricultural
land flooding, some backyard and basement flooding Churchville to
Chili but minimal damages.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Wednesday the stage was 6.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 6.3 feet tomorrow morning. It
will then fall below flood stage tomorrow evening.
- Flood stage is 6.0 feet.
- Flood History...This crest compares to a previous crest of
6.4 feet on 05/07/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4306 7770 4306 7805 4313 7805 4313 7791
4312 7765
$$
NYC029-037-063-121-241445-
/O.EXT.KBUF.FL.W.0017.000000T0000Z-220224T1724Z/
/BTVN6.2.RS.220223T2026Z.220224T0130Z.220224T1124Z.UU/
945 PM EST Wed Feb 23 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Tonawanda Creek At Batavia.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 10.0 feet, Moderate flood, flooding along West Main
Street and South Main Street in Batavia and along the creek from
Batavia to East Pembroke, extending to the Tonawanda Indian
Reservation. Flooding will mainly impact roads, with some
residential and commerical flooding possible.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Wednesday the stage was 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM EST Wednesday was 10.1 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 3.5 feet Saturday
evening.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
10.1 feet on 01/13/2018.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4299 7831 4305 7863 4315 7864 4315 7810
4293 7817 4293 7832
$$
NYC051-055-241015-
/O.EXT.KBUF.FL.W.0016.000000T0000Z-220224T1008Z/
/AVON6.1.RS.220223T1415Z.220223T2216Z.220224T0408Z.NO/
945 PM EST Wed Feb 23 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Genesee River At Avon.
* WHEN...Until late tonight.
* IMPACTS...At 33.0 feet, Flood stage, river overflows at many areas
from Geneseo to Scottsville, but mainly in agricultural lands with
little damage to structures.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Wednesday the stage was 33.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM EST Wednesday was 33.4 feet.
- Forecast...The river is expected to fall below flood stage
overnight tonight and continue falling to 22.5 feet Saturday
evening.
- Flood stage is 33.0 feet.
- Flood History...This crest compares to a previous crest of
33.3 feet on 12/31/1990.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4290 7787 4306 7776 4306 7764 4292 7772
4279 7780 4278 7789
$$
NYC029-063-241445-
/O.EXT.KBUF.FL.W.0019.220225T1648Z-220227T0120Z/
/RAPN6.1.RS.220225T1648Z.220226T0600Z.220226T1920Z.NO/
945 PM EST Wed Feb 23 2022
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO SATURDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Tonawanda Creek At Rapids.
* WHEN...From Friday morning to Saturday evening.
* IMPACTS...At 12.0 feet, Flood stage, lowland flooding of farm
areas along Tonawanda Creek between Rapids and the Tonawanda
Indian Reservation. Flooding may impact Fletcher, Burdick, Kirby,
and Tonawanda Creek Roads.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Wednesday the stage was 11.4 feet.
- Forecast...The river is expected to rise above flood stage
late Friday morning to a crest of 13.2 feet early Saturday
morning. It will then fall below flood stage early Saturday
afternoon.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.2 feet on 02/12/1965.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4305 7863 4299 7889 4306 7889 4315 7863
4315 7847 4302 7846
$$
EAJ071
WGUS81 KBUF 240735
FLSBUF
Flood Statement
National Weather Service Buffalo NY
235 AM EST Thu Feb 24 2022
...The Flood Warning is cancelled for the following rivers in New
York...
Genesee River At Avon affecting Livingston and Monroe Counties.
NYC051-055-240845-
/O.CAN.KBUF.FL.W.0016.000000T0000Z-220224T0735Z/
/AVON6.1.RS.220223T1415Z.220223T2216Z.220224T0400Z.NO/
235 AM EST Thu Feb 24 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Genesee River At Avon.
* ADDITIONAL DETAILS...
- At 2:00 AM EST Thursday the stage was 32.5 feet.
- Forecast...The river is expected to fall to 22.5 feet
Saturday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4290 7787 4306 7776 4306 7764 4292 7772
4279 7780 4278 7789
$$
TMAWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this river flood warning went out at Feb 23, 7:50 AM EST, 46 minutes earlier.
Area forecast discussion, Feb 23, 7:50 AM EST, 46 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
750 AM EST Wed Feb 23 2022
.SYNOPSIS...
It will be windy and notably colder today...as the storm system that
brought us another soaking rain on Tuesday will circulate a fresh
Canadian airmass into the region. The deepening cold air this
afternoon and tonight will prompt some nuisance lake snows off Lake
Ontario with accumulations remaining under two inches. After a
mainly sunny but cold day on Thursday...our attention will turn to a
storm system that will pass to our south Thursday night and Friday.
All areas can expect at least several inches of snow during that
period.
&&
.NEAR TERM /THROUGH THURSDAY/...
The storm system that generated a soaking rain over our region
during the past 24 hours will exit across the Canadian maritimes
this afternoon. In its wake...it will turn notably colder with gusty
winds of 30 to 40 mph pushing temperatures down into and through the
20s by mid afternoon.
The strong cold advection will send H85 temps into the minus teens
during the course of the day...and this will establish enough
instability over the open waters of Lake Ontario to allow for some
lake snows over the Eastern Lake Ontario region. Given the time of
year (diurnal instability interfering with band organization)...am
not anticipating significant snowfall with cellular activity likely
only yielding afternoon snowfall of an inch or two for the Tug Hill
and portions of Oswego county.
Expansive high pressure centered over the northern plains during the
evening will build to the east across the Upper Great Lakes to the
Ottawa valley overnight. The ensuing lowering of the subsidence
inversion will weaken any organized lake snows off Lake Ontario
during the evening with a veering steering flow to 020-030 directing
disorganized snow showers southwards across a good chunk of western
New York. Again...accums will be insignificant...ranging from a
coating in most areas to an inch or so from Monroe co to Cayuga co.
Temps will tumble into the teens F for the western counties and will
end up in the single digits for the North Country.
High pressure centered to our north on Thursday will provide us with
a cold day...although a strengthen late Feb sun should help to
minimize the chill. Afternoon temps on Thursday will generally range
from the lower 20s east of Lake Ontario to the upper 20s across the
bulk of western New York. The Southern Tier will actually be the
'hot spot' with the mercury likely cracking the 30 degree mark.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
A sharp shortwave trough will track across the Corn Belt region
while surface low pressure develops over the Tennessee Valley
Thursday evening. A dual jet structure at 250mb will promote
cyclogenesis and further deepening of the surface low as it tracks
northeast along the spine of the Appalachians into Friday morning.
Surface high pressure over Quebec and northeasterly flow will funnel
cold air across western and north central NY Thursday night. Strong
warm air advection and increasing moisture ahead of the surface low
will drive snow into western NY Thursday evening. Snow will move
into the North Country by midnight Thursday night. By Friday
morning, 850mb temperatures will be approaching 0C across the
western Southern Tier as the surface low reaches western
Pennsylvania. Snow may begin to mix with sleet and/or freezing rain
across the western Southern Tier. Elsewhere, a light to moderate
snow should be across the entire forecast area. An anomalous
easterly flow component is likely across Pennsylvania with high
moisture content and convergence. This region will likely see higher
precipitation rates than across western and north central NY
Thursday night into Friday morning. Low temperatures will reach the
20s across western NY and the teens across the North Country.
As the surface low tracks into Central NY by Friday afternoon,
temperatures will rise into the upper 20s and the low to mid 30s
across the far southern Tier and potentially the Finger Lakes. Deep
layer ascent will increase across the region as the shortwave
approaches the eastern Great Lakes Friday. North-northwest flow will
increase on the backside of the departing surface low and
temperatures will fall across the region into Friday evening. Lake
enhancement is likely with 850mb temperatures falling to -13C across
the Lakes. Model guidance is also showing an inverted trough over
the North Country Friday afternoon which could increase convergence.
This period, late Friday morning to mid-afternoon could see snowfall
rates increase south of Lake Ontario, along the Chautauqua Ridge and
across the North Country with emphasis on the Tug Hill. Surface low
pressure quickly departs as it transfers to a coastal low by Friday
evening and widespread snow shuts off by evening. Lake effect will
linger southeast of the Lakes Friday night. Cold Friday night with
temperatures in the teens across western NY and the single digits
east of Lake Ontario.
This is a fast moving system with the primary low transferring to a
secondary or coastal low. This may reduce the time for snow
accumulation across western NY. There is also the potential for
mixed precipitation across the Southern Tier. Snowfall totals are
currently leaning towards the Advisory range with 4-8 inches in 24
hours across western NY Thursday evening to Friday evening. A trace
to a tenth of an inch of ice accumulation is also possible across
the Southern Tier Friday. Higher snowfall are possible across the
North Country especially on the Tug Hill where greater than 9 inches
in 24 hours is possible. Snow will linger southeast of the Lakes
Friday night and may pick up another 1-2 inches Friday night. A
Winter Storm Watch has been issued for Jefferson, Lewis and Oswego
late Thursday evening with the higher totals on the Tug Hill and
Lewis county.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Lake effect snow showers will likely linger into Saturday night
beginning southeast of the Lakes Saturday moving northeast of the
Lakes by Saturday night. A fast moving shortwave trough may track
nearby and may intensify lake snows during this time.
A strong cold front will likely move across the region Sunday-Sunday
night with widespread snow and falling temperatures. Lake effect
snow will likely continue south of the Lakes through Monday. Cold
temperatures expected to close out February.
Upper level ridging will then span across the Great Lakes early next
week and support a broad area of surface high pressure and rather
dry conditions across the eastern half of the Contiguous United
States.
&&
.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
Most areas will maintain their MVFR cigs today...although sites
such as KBUF and across the Southern Tier will experience IFR cigs
through about 15z. It will continue to be windy with sfc gusts of 35
to 40 knots possible.
MVFR cigs late in the day will thin across the North Country and
allow at least KART and KGTB to finally return to VFR conditions.
Meanwhile, the bulk of western New York will likely remain under
MVFR cigs through at least the first half of tonight.
Outlook...
Wednesday Night through Thursday...Mainly VFR. MVFR possible in
lake effect snow showers.
Thursday Night through Friday...MVFR/IFR. Snow likely, possibly
mixed with sleet at times.
Saturday and Sunday...Mainly VFR with localized IFR in lake
effect snow showers east of the lakes.
&&
.MARINE...
High end small craft advisories will be in place throughout the
Lower Great lakes today...as tight sfc pressure will be in place in
the wake of a storm system exiting across the Canadian maritimes. In
fact...some gale force gusts can be expected over the open waters of
Lake Ontario.
Expansive high pressure centered over the northern plains this
evening will build to the east across the Upper Great Lakes to the
Ottawa valley. This will weaken the sfc pressure gradient over the
Lower Great lakes and allow winds and waves to subside through the
course of the night.
Gentle to moderate northeasterlies can be expected throughout the
region on Thursday with negligible wave action.
The northeasterlies will freshen Thursday night...as an area of low
pressure will approach from the Tennessee valley. This will lead to
the next round of marine headlines that will certainly last through
Friday when the storm system will cross the Mid Atlantic region and
move off the coast.
&&
.HYDROLOGY...
...Flood Watch for Western New York and the Black River Basin...
Rainfall of a half to one inch across much of far western New
York and also east of Lake Ontario...combined with more snowmelt
from anomalously mild air (50s F)...has led to another round of
significant run off in area tributaries.
Faster responding creeks (including the Lancaster, Gardenville,
Ebenezer, Gowanda, and Attica forecast points) have already
crested. All of these are still above action stage but should
continue to drop. With rainfall amounts coming in on the low
side of the forecast range, expect that most of the slower
responding basins can also handle the rain/snow melt. However,
two forecast points we are still monitoring closely are the
Allegheny River at Olean and Black Creek at Churchville - both
of which are above action stage and still rising. There's also
minor flooding along Irondequoit Creek at typically vulnerable
locations.
Flooding in urban areas is not expected.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch until 7 PM EST this evening for NYZ001>003-007-008-
010>013-019>021-085.
Winter Storm Watch from Thursday evening through Friday
evening for NYZ006>008.
MARINE...Small Craft Advisory until 7 PM EST this evening for LEZ040-
041.
Small Craft Advisory until 4 PM EST this afternoon for
LEZ020.
Small Craft Advisory until 7 PM EST this evening for
LOZ030.
Small Craft Advisory until 1 AM EST Thursday for LOZ042-
043-045.
Small Craft Advisory until 4 AM EST Thursday for LOZ044.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...HSK
LONG TERM...EAJ
AVIATION...RSH
MARINE...RSH
HYDROLOGY...ApffelHazardous weather outlook, Feb 23, 4:56 AM EST, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 456 AM EST Wed Feb 23 2022 NYZ007-008-241000- Jefferson-Lewis- 456 AM EST Wed Feb 23 2022 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-010>013-019>021-085-241000- Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- 456 AM EST Wed Feb 23 2022 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is the potential for a winter storm from Thursday night through Friday that may cause hazardous travel conditions. This winter storm will have the potential to cause accumulating snow, sleet, and freezing rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-014-241000- Wayne-Northern Cayuga-Ontario- 456 AM EST Wed Feb 23 2022 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is the potential for a winter storm from Thursday evening through Friday, that may cause hazardous travel conditions. This winter storm will have the potential to cause accumulating snow, sleet, and freezing rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-241000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 456 AM EST Wed Feb 23 2022 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-241000- Oswego- 456 AM EST Wed Feb 23 2022 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:47 AM EST | Winter Storm Watch | BUF | Cayuga, Jefferson, Lewis, Ontario, Oswego, Wayne | 24 hr |
| Feb 23, 7:30 AM EST | Areal Flood Warning | BUF | Monroe | 24 hr |
| Feb 23, 2:53 PM EST | River Flood Warning | BUF | Erie, Genesee, Niagara, Wyoming | 16 hr |
| Feb 23, 2:53 PM EST | River Flood Warning | BUF | Genesee, Monroe | 45 hr |
| Feb 23, 2:53 PM EST | River Flood Warning | BUF | Erie, Niagara | 65 hr |
| Feb 23, 4:17 PM EST | River Flood Warning | BUF | Genesee, Monroe | 35 hr |
Nearby
River Flood Warnings in New York, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.